# SDR UIEA2021090531944

- Difficulty date: August 31, 2021
- Submitted: September 5, 2021
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 14,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 50147
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK OVERDOOR EMERGENCY LIGHT FOUND INOP.  MAIN DECK EMERGENCY LIGHT POWER SUPPLY BATTERY ( M5170 ) REPLACED AND OPERATIONAL TEST RESULT NORMAL AS PER AMM 33-51-04 REV 101,15 MAR 2021.
